MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 3, 13MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: trapezoid tibial tray sz 3f/2t (cat# 204-04-32 / serial# (b)(4)); tibial augment block 1/2-sz 2 5mm (cat# 204-62-05 / serial# (b)(4)); stem extension 80l x12 mm (cat# 204-32-08 / serial# (b)(4)); tibial augment block 1/2-sz 2 5mm (cat# 204-62-05 / serial# (b)(4)); three peg patella 35mm (cat# 200-02-35 / serial# (b)(4)); tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately seven years post tka, patient had a partial tibial revision for an unknown reason.This is not a pe liner issue due to non-conforming evoh bags, there is no information received any info of incident at that time, there is no complaint registered on our side.No additional information available.
 
Additional Manufacturer Narrative
As reported, approximately seven years post tka, patient had a partial tibial revision for an unknown reason.This is not a pe liner issue due to non-conforming evoh bags, there is no information received any info of incident at that time, there is no complaint registered on our side.No additional information available.Upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions.

Brand Name
PS TIBIAL INSERTS SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13172772
Report Number1038671-2022-00008
Device Sequence Number4562232
Product Code JWH
UDI-Device Identifier10885862048325
UDI-Public10885862048325
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2016
Device Model NumberPS TIBIAL INSERTS SZ 3, 13MM
Device Catalogue Number204-23-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient SexUnknown